# SDR SWAA2017112217982

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 39,971 hours, 23,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 141A6056
- Condition: Broken
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE BROKEN.  R&R HANDLE PER MM.
